# SDR RAIA00101011

- Difficulty date: January 14, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,462 hours, 22,413 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Knob
- Part number: F96GAD102
- Part serial: 478
- Condition: Failed
- Location: Cockpit
- Part time: 11,422 hours, 13,055 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7158-STL- DURING DESCENT LANDING GEAR WOULD NOT EXTEND NORMALLY, NO CIRCUIT BREAKERS WERE POPPED AND HAD TO EMERGENCY EXTEND THE LANDING GEAR.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE IAW ATR42 MAINTENANCE MANUAL.
